Control Problems for a Class of Set Valued Evolutions

Alberto Bressan, Dongmei Zhang

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

The paper studies controllability problems for the reachable set of a differential inclusion. These were originally motivated by models of control of a flock of animals. Conditions are derived for the existence or nonexistence of a strategy which confines the reachable set within a given bounded region, at all sufficiently large times. Steering problems and the asymptotic shape of the reachable set are also investigated.

Original languageEnglish (US)
Pages (from-to)581-601
Number of pages21
JournalSet-Valued and Variational Analysis
Volume20
Issue number4
DOIs
StatePublished - Dec 1 2012

Fingerprint

Reachable Set
Controllability
Control Problem
Animals
Flock
Differential Inclusions
Nonexistence
Class
Model

All Science Journal Classification (ASJC) codes

  • Analysis
  • Statistics and Probability
  • Numerical Analysis
  • Geometry and Topology
  • Applied Mathematics

Cite this

@article{f63e9b23ab0c41a0b0e0db6e425be42a,
title = "Control Problems for a Class of Set Valued Evolutions",
abstract = "The paper studies controllability problems for the reachable set of a differential inclusion. These were originally motivated by models of control of a flock of animals. Conditions are derived for the existence or nonexistence of a strategy which confines the reachable set within a given bounded region, at all sufficiently large times. Steering problems and the asymptotic shape of the reachable set are also investigated.",
author = "Alberto Bressan and Dongmei Zhang",
year = "2012",
month = "12",
day = "1",
doi = "10.1007/s11228-012-0204-5",
language = "English (US)",
volume = "20",
pages = "581--601",
journal = "Set-Valued and Variational Analysis",
issn = "1877-0533",
publisher = "Springer Verlag",
number = "4",

}

Control Problems for a Class of Set Valued Evolutions. / Bressan, Alberto; Zhang, Dongmei.

In: Set-Valued and Variational Analysis, Vol. 20, No. 4, 01.12.2012, p. 581-601.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Control Problems for a Class of Set Valued Evolutions

AU - Bressan, Alberto

AU - Zhang, Dongmei

PY - 2012/12/1

Y1 - 2012/12/1

N2 - The paper studies controllability problems for the reachable set of a differential inclusion. These were originally motivated by models of control of a flock of animals. Conditions are derived for the existence or nonexistence of a strategy which confines the reachable set within a given bounded region, at all sufficiently large times. Steering problems and the asymptotic shape of the reachable set are also investigated.

AB - The paper studies controllability problems for the reachable set of a differential inclusion. These were originally motivated by models of control of a flock of animals. Conditions are derived for the existence or nonexistence of a strategy which confines the reachable set within a given bounded region, at all sufficiently large times. Steering problems and the asymptotic shape of the reachable set are also investigated.

UR - http://www.scopus.com/inward/record.url?scp=84865681586&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84865681586&partnerID=8YFLogxK

U2 - 10.1007/s11228-012-0204-5

DO - 10.1007/s11228-012-0204-5

M3 - Article

AN - SCOPUS:84865681586

VL - 20

SP - 581

EP - 601

JO - Set-Valued and Variational Analysis

JF - Set-Valued and Variational Analysis

SN - 1877-0533

IS - 4

ER -